# SDR CA001107006

- Difficulty date: October 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Intermittent
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CF343A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT DEPARTED FARNBOROUGH  EN ROUTE TO BEIRUT. CLIMBING THROUGH 45,000 FEET AT 220 KNOTS, THE RT AMBER REVERSER UNLOCK CAPTION ILLUMINATED. CHECK LISTS FOLLOWED, EMERGENCY STOW WAS SELECTED. ENGINE WAS SHUT DOWN AND AIRCRAFT DIVERTED TO STANSTED AIRPORT. FURTHER TROUBLESHOOTING REVEALED THAT THE STOW SWITCH FROM THE RT THRUST REVERSER WAS FOUND INTERMITTENT.
